PT PTT and platelets D C reactive protein 1 points QUESTION 8 1 A patient is

Pt ptt and platelets d c reactive protein 1 points

This preview shows page 3 - 6 out of 21 pages.

PT, PTT, and platelets D . C-reactive protein 1 points QUESTION 8 1. A patient is prescribed ganciclovir to treat a CMV infection. An oral dosage is prescribed. To help increase bioavailability of the drug, the nurse will encourage the patient to take the medication A . with orange juice. B . with high-fat meals. C . on an empty stomach. D . with high-protein meals. 1 points QUESTION 9 1. Which of the following nursing actions is most important in achieving successful antimicrobial therapy with vancomycin? A . Provide maximum physical comfort to the patient B . Monitor serum drug level C . Taper down the drug dosage gradually D . Promote adequate intake of fluids and nutrients 1 points QUESTION 10 1. A child is taking permethrin for head lice. The nurse will instruct her mother to A . stop using creams, ointments, and oils on the child's skin and scalp.
Image of page 3
B . increase her daily intake of milk. C . maximize the child's fluid intake. D . wash her hair daily with a good shampoo. 1 points QUESTION 11 1. A patient is taking rifampin (Rifadin) for active TB. When discussing this drug with the patient, the nurse should stress that A . the drug frequently causes seizure activity. B . facial flushing may appear but will go away once therapy is concluded. C . the drug usually causes cardiac arrhythmias. D . body fluids such as urine, saliva, tears, and sputum may become discolored. 1 points QUESTION 12 1. A nurse is providing education to a patient who is taking INH. The nurse will advise the patient to avoid which of the following foods? A . Potatoes and root vegetables B . Cheese, dairy products, and bananas C . Chicken and fish D . Citrus fruits 1 points QUESTION 13 1. A 15-year-old patient has meningitis caused by Haemophilus influenzae . She is being treated with chloramphenicol. The most important nursing action for this patient would be to monitor A . blood sugar levels daily. B . liver enzymes monthly. C . urine output daily.
Image of page 4
D . plasma concentrations regularly. 1 points QUESTION 14 1. A patient has been admitted to the critical care unit of the hospital with bacterial septicemia that has failed to respond to initial antibiotic treatment. The patient's most recent blood cultures reveal the presence of methicillin-resistant Staphylococcus aureus (MRSA) in the patient's blood. The nurse will anticipate that this patient will likely require intravenous administration of what antibiotic? A . Doripenem (Doribax) B . Cefazolin C . Vancomycin D . Penicillin G 1 points QUESTION 15 1. A patient is receiving cefazolin in combination with anticoagulants. To minimize the adverse effects during therapy, the nurse will A . monitor the site of injection. B . administer the medication with small amounts of food and fluids. C . monitor the patient for bleeding gums. D . continue therapy until 2 days after symptoms have resolved.
Image of page 5
Image of page 6

You've reached the end of your free preview.

Want to read all 21 pages?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

Stuck? We have tutors online 24/7 who can help you get unstuck.
A+ icon
Ask Expert Tutors You can ask You can ask You can ask (will expire )
Answers in as fast as 15 minutes